# SDR CALA2013122093851

- Difficulty date: December 19, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 83,213 hours, 24,024 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: S212N1023
- Part serial: 29
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOW LT ENG DUCT PRESS AT THROTTLE UP, RT DUCT PRESS NORMAL.  LT BLEED & LT PACK EICAS MESSAGES.  REPLACED BOTH HIGH STAGE PILOT & PRSOV REGULATOR IAW MM 36-11-08, MM 36-11-19 ON LT ENG.  RAN ENG BOTH DUCT PRESS NORMAL NO BLEED OFF LIGHT ILLUMINATED.  NO EICAS MESSAGE NOTED.
